Követés
Adam Timar
Adam Timar
University of Iceland; Alfred Renyi Institute of Mathematics
E-mail megerősítve itt: renyi.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Boundary-connectivity via graph theory
Á Timár
Proceedings of the American Mathematical Society 141 (2), 475-480, 2013
712013
On the separation profile of infinite graphs
I Benjamini, O Schramm, Á Timár
Groups, Geometry, and Dynamics 6, 639-658, 2012
632012
Cutsets in infinite graphs
Á Timár
Combinatorics, Probability and Computing 16, 159-166, 2007
452007
Tree and grid factors of general point processes
Á Timár
Elect. Comm. in Probab. 9, 53-59, 2004
382004
Percolation on nonunimodular transitive graphs
Á Timár
Annals of Probability 34 (6), 2344-2364, 2006
252006
Comparison of quenched and annealed invariance principles for random conductance model
M Barlow, K Burdzy, Á Timár
Probability Theory and Related Fields 164 (3), 741-770, 2016
232016
Invariant matchings of exponential tail on coin flips in $\Z^ d$
A Timar
arXiv preprint arXiv:0909.1090, 2009
202009
Indistinguishability of the components of random spanning forests
Á Timár
The Annals of Probability 46 (4), 2221-2242, 2018
182018
On percolation critical probabilities and unimodular random graphs
D Beringer, G Pete, Á Timár
Electronic Journal of Probability 22, 1-26, 2017
182017
Ends in free minimal spanning forests
A Timár
The Annals of Probability, 865-869, 2006
162006
Physical networks as network-of-networks
G Pete, Á Timár, SÖ Stefánsson, I Bonamassa, M Pósfai
nature communications 15 (1), 4882, 2024
11*2024
On the cluster size distribution for percolation on some general graphs
A Bandyopadhyay, J Steif, A Timár
Rev. Mat. Iberoamericana 26 (2), 529-550, 2010
112010
One-ended spanning trees in amenable unimodular graphs
Á Timár
Electron. Commun. Probab. 24, 1-12, 2019
102019
Quasi-invariant means and Zimmer amenability
G Elek, A Timár
arXiv preprint arXiv:1109.5863, 2011
92011
Invariant colorings of random planar maps
Á Timár
Ergodic Theory and Dynamical Systems 31 (2), 549-562, 2011
92011
Neighboring clusters in Bernoulli percolation
A Timár
Annals of Probability 34 (6), 2332-2343, 2006
92006
The free uniform spanning forest is disconnected in some virtually free groups, depending on the generator set
G Pete, Á Timár
The Annals of Probability 50 (6), 2218-2243, 2022
82022
A Poisson allocation of optimal tail
R Markó, Á Timár
Annals of Probability 44 (2), 1285-1307, 2016
82016
A stationary random graph of no growth rate
Á Timár
Annales de l'IHP Probabilites et statistiques 50 (4), 1161-1164, 2014
82014
Unimodular random one-ended planar graphs are sofic
Á Timár
Combinatorics, Probability and Computing 32 (6), 851-858, 2023
7*2023
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20